# SDR UALA2010121004511

- Difficulty date: December 10, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 69,847 hours, 22,159 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR FAILED EXTERNAL DISARM CHECK.   REPLACED ARM DISARM CABLE, OP CHECK OK ON WO 2356N00319.
